# SDR VNAA202202251111

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL600*
- Aircraft serial: 15366
- Aircraft time: 15,809 hours, 14,278 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OVERWING ACCESS PANELS MISSING ON LEFT AND RIGHT WING / INSTALLED PANEL 542BT FOR LH MLG ACTUATOR AND DOWN LOCK SERVICE DOOR IAW CRJ 900 AMM 57-20-32-400-802. INSTALLED STUD NUT'S IAW CRJ 900 SRM 51-44-001-001-A01, AND PERFORMED GVI AND OK TO CLOSE PANEL 642BT AND INSTALLED PANEL 642BT IAW CRJ 900 AMM 57-20-32-400-802.
